Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``A note on regular Dirichlet subspaces''


Authors: Masatoshi Fukushima and Jiangang Ying
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1559-1559
MSC (2000): Primary 60J45, 60J65, 31B15
Published electronically: December 22, 2003
Original Article: Proc. Amer. Math. Soc. 131 (2003), 1607-1610.
MathSciNet review: 2053365
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Fukushima and J. Ying, A note on regular Dirichlet subspaces, Proc. Amer. Math. Soc. 131 (2003), 1607-1610.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60J45, 60J65, 31B15

Retrieve articles in all journals with MSC (2000): 60J45, 60J65, 31B15


Additional Information

Masatoshi Fukushima
Affiliation: Department of Mathematics, Kansai University, Osaka 564-8680, Japan
Email: fuku@ipcku.kansai-u.ac.jp

Jiangang Ying
Affiliation: Institute of Mathematics, Fudan University, Shanghai 200433, People’s Republic of China
Email: jgying@fudan.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07318-0
PII: S 0002-9939(03)07318-0
Received by editor(s): April 14, 2003
Published electronically: December 22, 2003
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2003 American Mathematical Society